You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1985-1986/46/1
Uniform distribution of recurrences in Dedekind domains
Download
PDF
- Uniform distribution of recurrences in Dedekind domains
Article
Original scientific text
Title
Uniform distribution of recurrences in Dedekind domains
Authors
Robert Tichy
1
,
G. Turnwald
1
Affiliations
Wien, Austria
Acta Arithmetica
1985-1986/46/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
81-89
Main language of publication
English
Published
1985
Exact and natural sciences
mathematics